# SDR IPXA2025111678023

- Difficulty date: August 20, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N387UP
- Make and model: Boeing 767-300
- Aircraft serial: 67976
- Aircraft time: 2,491 hours, 1,117 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part serial: AH885001363
- Condition: Damaged
- Location: Zone 600 Aileron
- Component: Aileron, Boeing
- Component part number: 113T6100100G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES DAMAGE ON RIGHT WING INBD AILERON OTBD TRAILING EDGE.  MEASURES APPROX. 1.125? LENGTH. COMPLETED ALL STEPS OF EO-94805-REQ3. THIS REPAIR IS PERMANENT.
